MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH, PEEK, CS FT, TRI-PLAY, 4.75MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTR ANCH, PEEK, CS FT, TRI-PLAY, 4.75MM; BONE FIXATION SCREW/PLATE
Model Number SUTR ANCH, PEEK, CS FT, TRI-PLAY, 4.75MM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, it was reported by a facility representative via phone that an ar-2324bcc suturelock and ar-1927psf-475 corkscrew anchor were implanted on (b)(6) 2023.Patient returned to the facility with an infection on (b)(6) 2023.This has not been a revision scheduled as of (b)(6) 2023.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The device was not received for evaluation and no photo was provided; complaint not confirmed.The most likely probable cause of the event is attributed to a patient-specific event.

Brand Name
SUTR ANCH, PEEK, CS FT, TRI-PLAY, 4.75MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17152385
Report Number1220246-2023-06916
Device Sequence Number5683546
Product Code HWC
UDI-Device Identifier00888867238602
UDI-Public00888867238602
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTR ANCH, PEEK, CS FT, TRI-PLAY, 4.75MM
Device Catalogue NumberAR-1927PSF-475
Device Lot Number15014461
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown